# SDR 7SJA2018112100041

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N661JM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 1450730
- Aircraft time: 9,230 hours, 4,576 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8151132
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  THE AIRCRAFT EXPERIENCED A CABIN ALTITUDE CLIMB UNABLE TO HOLD CABIN ALTITUDE. AIRCRAFT DESCENDED AND RETURNED TO DEPARTURE.  FOUND THE A/C PACK UNSECURE.
